# SDR ANCF2014070601

- Difficulty date: July 6, 2014
- Submitted: July 9, 2014
- Operation: Air carrier
- Aircraft: N973AV
- Make and model: Airbus A330-243
- Aircraft serial: 1073
- Aircraft time: 2,361,413 hours, 4,016 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT AIR ENG 1 BLEED FAULT, 2 MIN LATER AIR ENG 2 BLEED FAULT RESULTING IN AIR PACK 1 & 2 FAULT WITH CAB PR EXCESS CAB ALT.  CABIN ALTITUDE DIDN'T EXCEED 14000 FEET.  PERFORMED TROUBLESHOOTING FOR ENG 1 IAW TSM 36-11-81-810-861-A02, CHECKED SENSE LINE 2 FOR DAMAGE FOUND OK.  PERFORMED FUNCTIONAL TEST OF THE FAV 1 IAW AMM 36-11-54-720-806-A02, SYS TEST OK.  TFU REF 36.11.00.065 & THIS DOES NOT HAVE REPERCUSSION ON ACFT DISPATCH.  PERFORMED TROUBLESHOOTING FOR ENG 2 IAW TSM 36-11-81-810-861-A02, CHECKED SENSE LINE 2 FOR DAMAGE FOUND OK.  PERFORMED FUNCTIONAL TEST OF THE FAV 2 IAW AMM 36-11-54-720-806-A02, SYS TEST OK.  TFU REF 36.11.00.065 & THIS DOES NOT HAVE REPERCUSSION ON ACFT DISPATCH.
